Skip to content

Computing Large Deformation Metric Mappings via Geodesic Flows of Diffeomorphisms

Beg, M. F., Miller, M. I., Trouvé, A., & Younes, L. (2005). Computing Large Deformation Metric Mappings via Geodesic Flows of Diffeomorphisms. International Journal of Computer Vision, 61(2), 139-157.

Type
Journal article
Intellectual base
Primary research
Year
2005
Volume
61
Issue
2
Pages
139-157
DOI
10.1023/b:visi.0000043755.93987.aa
DOI registrant
Springer Nature
Link
https://doi.org/10.1023/B:VISI.0000043755.93987.aa

Cited by

2 citations across 2 artifacts.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 2 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:df8aaf3a202c · see in the full table